# SDR SWIA200211677

- Difficulty date: December 31, 2002
- Submitted: January 9, 2003
- Operation: Air carrier
- Aircraft: N934SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7722
- Aircraft time: 176 hours, 177 cycles
- Engine: Ge CF34*
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Bird Strike
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, X, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM SMF, THE LEFT NOSE SECTION WAS STRUCK BY BIRD.  SHORTLY AFTER BIRD IMPACT, THE LEFT ENGINE FAILED DUE TO BIRD INGESTION.  NO FIRE INDICATIONS.  FOLLOWED QRH PROCEDURE.  C/W BIRDSTRIKE INSPECTION CHECKLIST IAW ST12-413.  NO DAMAGE TO RADOME.  FOUND DAMAGE TO NR 1 ENGINE FAN BLADES.  REMOVED DAMAGED FANS FROM LEFT ENGINE BLADES AND REPLACED WITH SERVICEABLE UNITS.  DAMAGED BLADES ARE 1, 2, 3, 4, 5,14,15, 22, 25, 26, 27 & 28.  REINSTALLED SPINNER AND NOSE CONE, ENGINE COWLINGS.  BOROSCOPED FIRST, SECOND AND THIRD COMPRESSORS.  NO DAMAGE FOUND IN COMPRESSOR SECTION.  RAN ENGINE TO TAKEOFF POWER.  ALL CHECKS GOOD.  FAN BLADES CHECK IAW SEI-756 SP 50.
